# SDR QXEA200301116

- Difficulty date: September 8, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 4,293 hours, 3,341 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM UNDERWING CENTER AREA DURING REFUELING. REMOVED AND REPLACED BOTH O-RINGS AT COUPLING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
